# SDR QXEA200400767

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,735 hours, 8,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Odor
- Condition: Detected
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2307 GETTING OIL SMELL APPARENTLY COMING FROM BLEEDS.  MAINTENANCE PERFORMED HIGH AND LOW POWER RUNS WITH BOTH ENGINES, ONE BLEED AT A TIME.  RAN CABIN AND COCKPIT TEMPS HIGH AND LOW, NO NOTICEABLE OIL SMELL IN AIRCRAFT FROM EITHER BLEED.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
